# SDR DALA2021072604193

- Difficulty date: July 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 56,899 hours, 39,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT DECK OVERHEAD EMERGENCY LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK B5-123 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7808348)
